MathSciNet Relay Station
MathSciNet bibliographic data
MR675414 (84a:57010) 57M99 (57N10)
Culler, M.; Jaco, W.; Rubinstein, H. Incompressible surfaces in once-punctured torus bundles. Proc. London Math. Soc. (3) 45 (1982), no. 3, 385–419.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement